# SDR 2022FA0000686

- Difficulty date: October 19, 2022
- Submitted: November 14, 2022
- Operation: General aviation
- Aircraft: N47TN
- Engine: Lyc IO360L2A
- Engine time: 955 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Defective
- Location: Magneto
- Part time: 955 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAGNETO P/N 4371 HAD AN IMPULSE COUPLING P/N M3163 PAW RIVET LOOSE. REPLACED IMPULSE COUPLING WITH NEW.
